MathSciNet Relay Station
MathSciNet bibliographic data
MR873487 05C35
Marcu, Dănuţ An upper bound on the domination number of a graph. Math. Scand. 59 (1986), no. 1, 41–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement